RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Milman, Vitali Davidovich

Statistics Math-Net.Ru
Total publications: 32
Scientific articles: 31
Presentations: 1

Number of views:
This page:1125
Abstract pages:6359
Full texts:2667
References:356
Professor
Doctor of physico-mathematical sciences
E-mail:
Website: http://www.math.tau.ac.il/~milman/

http://www.mathnet.ru/eng/person14012
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/125020

Publications in Math-Net.Ru
2018
1. Hermann König, Vitali Milman, “The extended Leibniz rule and related equations in the space of rapidly decreasing functions”, Zh. Mat. Fiz. Anal. Geom., 14:3 (2018),  336–361  mathnet  isi
2017
2. V. Milman, L. Rotem, ““Irrational” constructions in convex geometry”, Algebra i Analiz, 29:1 (2017),  222–236  mathnet  mathscinet  elib; St. Petersburg Math. J., 29:1 (2018), 165–175  isi  scopus
2013
3. H. König, V. Milman, “A Note on Operator Equations Describing the Integral”, Zh. Mat. Fiz. Anal. Geom., 9:1 (2013),  51–58  mathnet  mathscinet  isi
4. Hermann König, Vitali Milman, “Rigidity and stability of the Leibniz and the chain rule”, Tr. Mat. Inst. Steklova, 280 (2013),  198–214  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 280 (2013), 191–207  isi  scopus
2012
5. H. König, V. Milman, “An operator equation characterizing the Laplacian”, Algebra i Analiz, 24:4 (2012),  137–155  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 24:4 (2013), 631–644  isi  scopus
2007
6. S. Artstein-Avidan, V. D. Milman, “Using rademacher permutations to reduce randomness”, Algebra i Analiz, 19:1 (2007),  23–45  mathnet  mathscinet  zmath; St. Petersburg Math. J., 19:1 (2008), 15–31  isi
2006
7. A. E. Litvak, V. D. Milman, A. Pajor, N. Tomczak-Jaegermann, “Entropy Extension”, Funktsional. Anal. i Prilozhen., 40:4 (2006),  65–71  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 40:4 (2006), 298–303  isi  scopus
2004
8. V. D. Milman, “Phenomena arising from high dimensionality”, Uspekhi Mat. Nauk, 59:1(355) (2004),  157–168  mathnet  mathscinet  zmath; Russian Math. Surveys, 59:1 (2004), 159–169  isi  scopus
1972
9. V. D. Milman, “Level curves of functions on multidimensional complex homogeneous spaces”, Uspekhi Mat. Nauk, 27:4(166) (1972),  219–220  mathnet  mathscinet  zmath
1971
10. V. D. Milman, “On a property of functions defined on infinite-dimensional manifolds”, Dokl. Akad. Nauk SSSR, 200:4 (1971),  781–784  mathnet  mathscinet  zmath
11. V. D. Milman, “Asymptotic properties of functions of several variables defined on homogeneous spaces”, Dokl. Akad. Nauk SSSR, 199:6 (1971),  1247–1250  mathnet  mathscinet  zmath
12. V. D. Milman, “New proof of the theorem of A. Dvoretzky on intersections of convex bodies”, Funktsional. Anal. i Prilozhen., 5:4 (1971),  28–37  mathnet  mathscinet  zmath; Funct. Anal. Appl., 5:4 (1971), 288–295
13. V. D. Milman, “Geometric theory of Banach spaces. Part II. Geometry of the unit sphere”, Uspekhi Mat. Nauk, 26:6(162) (1971),  73–149  mathnet  mathscinet  zmath; Russian Math. Surveys, 26:6 (1971), 79–163
1970
14. V. D. Milman, “James classes of minimal systems, and their connection with the isometry properties of $B$-spaces”, Dokl. Akad. Nauk SSSR, 192:4 (1970),  742–745  mathnet  mathscinet  zmath
15. V. D. Milman, “Geometric theory of Banach spaces. Part I. The theory of basis and minimal systems”, Uspekhi Mat. Nauk, 25:3(153) (1970),  113–174  mathnet  mathscinet  zmath; Russian Math. Surveys, 25:3 (1970), 111–170
1969
16. V. D. Milman, “A certain transformation of convex functions and a duality of the $\beta$ and $\delta$ characteristics of a $B$-space”, Dokl. Akad. Nauk SSSR, 187:1 (1969),  33–35  mathnet  mathscinet  zmath
17. V. D. Milman, Yu. B. Tumarkin, “Properties of sequences in locally convex spaces”, Dokl. Akad. Nauk SSSR, 184:2 (1969),  278–281  mathnet  mathscinet  zmath
18. V. D. Milman, “Spectrum of bounded continuous functions specified on a unit sphere in Banach space”, Funktsional. Anal. i Prilozhen., 3:2 (1969),  67–79  mathnet  mathscinet  zmath; Funct. Anal. Appl., 3:2 (1969), 137–146
19. V. D. Milman, “Some properties of strictly singular operators”, Funktsional. Anal. i Prilozhen., 3:1 (1969),  93–94  mathnet  mathscinet  zmath; Funct. Anal. Appl., 3:1 (1969), 77–78
1968
20. V. D. Milman, P. D. Mil'man, “Fixed points of noncompact mappings”, Dokl. Akad. Nauk SSSR, 183:1 (1968),  41–44  mathnet  mathscinet  zmath
21. A. I. Kononenko, V. D. Milman, “A numerical method of finding partially stable singular points of ordinary differential equations”, Dokl. Akad. Nauk SSSR, 182:6 (1968),  1271–1273  mathnet  mathscinet  zmath
22. V. D. Milman, “The basis structure of a $B$-space and properties of the sphere which are invariant relative to isomorphisms”, Dokl. Akad. Nauk SSSR, 179:4 (1968),  779–782  mathnet  mathscinet  zmath
1967
23. V. D. Milman, “The infinite dimensional geometry of the unit sphere of a Banach space”, Dokl. Akad. Nauk SSSR, 177:3 (1967),  514–517  mathnet  mathscinet  zmath
1966
24. A. I. Kononenko, V. D. Milman, “A numerical method for finding asymptotically stable solutions of systems of ordinary differential equations”, Dokl. Akad. Nauk SSSR, 167:4 (1966),  739–742  mathnet  mathscinet  zmath
25. A. Yu. Lev, D. P. Mil'man, V. D. Milman, “On the Convolution of Information in a Classical Probability Scheme”, Probl. Peredachi Inf., 2:2 (1966),  29–38  mathnet  mathscinet  zmath; Problems Inform. Transmission, 2:2 (1966), 21–28
1965
26. V. D. Milman, “Certain properties of unconditional bases”, Dokl. Akad. Nauk SSSR, 162:2 (1965),  269–272  mathnet  mathscinet  zmath
27. D. P. Mil'man, V. D. Milman, “The geometry of imbeddings with empty intersection. The structure of the unit sphere in a non-reflexive space”, Mat. Sb. (N.S.), 66(108):1 (1965),  109–118  mathnet  mathscinet  zmath
1964
28. D. P. Mil'man, V. D. Milman, “Some properties of non-reflexive Banach spaces”, Mat. Sb. (N.S.), 65(107):4 (1964),  486–497  mathnet  mathscinet  zmath
1963
29. D. P. Mil'man, V. D. Milman, “Some geometric properties of non-reflexive spaces”, Dokl. Akad. Nauk SSSR, 152:1 (1963),  52–54  mathnet  mathscinet  zmath
1962
30. V. D. Milman, “On a transformation operator for Sturm–Liouville equations in the non-selfadjoint case”, Dokl. Akad. Nauk SSSR, 142:5 (1962),  1019–1021  mathnet  mathscinet  zmath
31. V. D. Milman, “A transformation operator for Sturm–Liouville differential equations in the non-selfadjoint case”, Mat. Sb. (N.S.), 59(101) (supplementary) (1962),  145–164  mathnet  mathscinet  zmath

1970
32. V. D. Milman, “Letter to the Editor”, Uspekhi Mat. Nauk, 25:6(156) (1970),  245  mathnet  mathscinet

Presentations in Math-Net.Ru
1. Rigidity of some classical constructions in geometry and analysis
V. D. Milman
Steklov Mathematical Institute Seminar
June 24, 2010 16:00   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019